On the equation μ = Stμ * μt

  • Fangjun Xu*Email author
Part of the Lecture Notes in Mathematics book series (LNM, volume 1979)


We discuss solutions of equation μ = S t μ*μ t and study their structure. The relationship with Ornstein-Uhlenbeck processes will also be considered.

Key words

C0‐semigroup Infinitely divisible Mehler semigroup Ornstein-Uhlenbeck processes 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [App06].
    Applebaum, D.: Martingale-valued measures, Ornstein-Uhlenbeck processes with jumps and operator self-decomposability in Hilbert space. In Memoriam Paul-André Meyer, Séminaire de Probabilités 39, ed. M.Emery and M.Yor, Lecture Notes in Math Vol., 1874, 173–198 Springer-Verlag (2006)Google Scholar
  2. [App07].
    Applebaum, D.: On the infinitesimal generators of Ornstein-Uhlenbeck processes with jumps in Hilbert Space. Potential Analysis, Vol., 26, 79–100 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  3. [BRS96].
    Bogachev, V.I., Röckner, M., Schmuland, B.: Generalized Mehler semigroups and applications. Probab. Theory Relat Fields, 105, 193–225 (1996)zbMATHCrossRefGoogle Scholar
  4. [Cho87].
    Chojnowska-Michalik, A.: On processes of Ornstern-Uhlenbeck type in Hilbert space. Stochastics, Vol., 21, 251–286 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  5. [DZ02].
    Da Prato, G., Zabczyk, J.: Second Order partial Differential Equation in Hilbert Space. Cambridge University Press (2002)Google Scholar
  6. [FR00].
    Fuhrman, M., Röckner, M.: Generalized Mehler semigroups: the non-Gaussian case. Potential Anal., 12, 1–47 (2000)MathSciNetzbMATHCrossRefGoogle Scholar
  7. [GK01].
    Goldys, B., Kocan, M.: Diffusion Semigroups in Spaces of Continuous Functions with Mixed Topology. Journal of Differential Equations, 173, 17–39 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  8. [Hey04].
    Heyer, H.: Structural aspects in the theory of probability: a primer in probabilities on algebraic-topological structures. World Scientific (2004)Google Scholar
  9. [IW89].
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes (Second Edition). Amsterdam: North-Holland Pub.Co. (1989)zbMATHGoogle Scholar
  10. [Jur82].
    Jurek, Z.J.: An integral representation of operator-selfdecomposable random variables. Bull. Acad. Pol. Sci., 30, 385–393 (1982)MathSciNetzbMATHGoogle Scholar
  11. [JV83].
    Jurek, Z.J., Vervaat, W.: An integral representation for selfdcomposable Banach space valued random variables. Z. Wahrscheinlichkeitstheorie verw. Gebiete, 62, 247–262 (1983)MathSciNetzbMATHCrossRefGoogle Scholar
  12. [JM93].
    Jurek, Z.J., Mason, J.D.: Operator-Limit Distributions in Probability Theory. John Wiley and Sons.Inc (1993)Google Scholar
  13. [Jur04].
    Jurek, Z.J.: Measure valued cocycles from my papers in 1982 and 1983 and Mehler semigroups. zjjurek (2004)
  14. [Jur07].
    Jurek, Z.J.: Remarks on relations between Urbanik and Mehler semigroups. zjjurek (2007)
  15. [Luk60].
    Lukacs, E.: Characteristic functions. Griffin's Statistical Monographs and Courses, 5. Charles Griffin, London (1960)Google Scholar
  16. [Par67].
    Parthasarathy, K.R.: Probability measures on metric spaces. Academic Press (1967)Google Scholar
  17. [SS01].
    Schmuland, B., Sun, W.: On the equation μs + t = μs * T sμt. Stat. Prob. Lett., 52, 183–188 (2001)CrossRefGoogle Scholar
  18. [SY84].
    Sato, K-I., Yamazato, M.: Operator-Selfdecomposable distributions as limit distributions of processes of Ornstern-Uhlenbeck type. Stochastic Processes and Their Applications, 17, 73–100 (1984)MathSciNetzbMATHCrossRefGoogle Scholar
  19. [Urb78].
    Urbanik, K.: Lévy's probability measures on Banach spaces. Studia Math, 63, 283–308 (1978)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of ConnecticutUnit 3009 StorrsUSA

Personalised recommendations